cramps, lower back pain and "panic attacks"

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cj2306
Regular Member


Date Joined Jan 2010
Total Posts : 44
   Posted 4/19/2010 6:27 AM (GMT -6)   
Hey everyone!
 
so heres my update :
 
my GI dr put me back on nexium 1x a day to try and wean me off - great right?! well a couple days pass and i was fine then all of a sudden i started getting " panic attacks" it came on more if iwas a bit stressed but i would get them speradically like driving and now im having cramps and lower back pain as if my monthly never went away - (sorry to get a little personal here) my monthly only last 2-3 days i got it last sund night into monday and by tues into wed it was gone but from thurs on i've been having cramps and lower back pain - eating over the weekend was almost nothing since i had no energy - my bones were hurting so bad it felt like i couldn't even move - and when i did eat the cramps started.
 
so far this morning it just feels like im bloated but no cramps as of yet- i ws able to eat a bowl of cereal
 
my GI dr is back from vacation so i'll be calling her later today to see what she says.
 
anybody have any of these while comming off of a PPI??
 
hope y'all enjoy your monday!

cj2306
Regular Member


Date Joined Jan 2010
Total Posts : 44
   Posted 4/20/2010 4:48 PM (GMT -6)   
so im back on the nexium 2xs day ARGH!!! dont know for how long tho

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/20/2010 5:15 PM (GMT -6)   
Hey there,


Sorry to hear your back on the PPI. I have never tried to go off of mine. I did reduce the dose once under my physician's direction and did not have a problem. I use Prilosec.



Take care,



Kitt

cj2306
Regular Member


Date Joined Jan 2010
Total Posts : 44
   Posted 4/20/2010 8:10 PM (GMT -6)   
i was on the nexium for 2yrs now at 1x a day - then in jan i got really sick which seemed to aggrevate my GERD and ever since then i've been on it 2xs a day - the current endoscope showed very little inflamation and no more HH - so the GI doc said to cut it back down to 1x a day and within in a week of me doing that i've been having all those probs - gonna try and call the GI doc tmorrow maybe theres something else she can tell me

speden
Regular Member


Date Joined Oct 2009
Total Posts : 175
   Posted 4/21/2010 10:37 AM (GMT -6)   
Suddenly cutting your dose from 2x a day to 1x a day seems like too big of a step. If you want to experiment with a lower dose, I'd suggest doing it much more slowly than that. The biggest drop I would make is alternating 2x and 1x every other day. You'll probably see your symptoms increase, but if you stick with it, that may taper off once your body gets used to the lower dose. If the symptoms don't taper off at the lower dose after a month, then you'll probably have to go back to your old higher dose.

cj2306
Regular Member


Date Joined Jan 2010
Total Posts : 44
   Posted 4/22/2010 6:26 AM (GMT -6)   
the Gi dr told me to go back on it 1x a day - the million dollar question is : is my symptoms from comming down off the nexium or is it b/c my acid reflux is changing - the joy of it all!!! im going to call the GI dr today and see what she says about doing it every other day or for how long should i be on it 2x a day again

im only going to be 30 and im so tired of all of it! GERD, Vertigo and now arthritis!

cj2306
Regular Member


Date Joined Jan 2010
Total Posts : 44
   Posted 4/23/2010 5:11 PM (GMT -6)   
ok so yet again i had to call my GI dr and get this is out of the office until MONDAY!! why couldn't they let me know that earlier in the week when i called??

well anywho i had to call b/c when i take the night time dose of the nexium im getting really dizzy - like my vertigo dizzy - so they said to take it in the morning and then take pepcid at night 40mlgrms- god i really cant stand this!

droper
Regular Member


Date Joined Mar 2010
Total Posts : 56
   Posted 4/25/2010 5:03 PM (GMT -6)   
if your going to get off them some say to try and take a pill every other day then go to 20 mg , then 20 mg every other day till your off. Then again my GI said you can go off them cold turkey and you will be fine I dont think thats reality though.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 11:31 AM (GMT -6)
There are a total of 3,004,664 posts in 329,161 threads.
View Active Threads


Who's Online
This forum has 161747 registered members. Please welcome our newest member, Daf.
316 Guest(s), 11 Registered Member(s) are currently online.  Details
SoMuchFun, notsosicklygirl, Mind body spirit, Startech, mattamx, Girlie, BillyBob@388, Tudpock18, 61Impala, InTheShop, straydog